November 30, 2015
Recommended Topic Related To:


"About 1 out of 10 people has had a seizure. Do you know what to do if someone has a seizure near you? Read below to learn more.

About 1 out of 10 people has had a seizure. That means seizures are common, and one day you might need to help s"...




Signs, Symptoms, and Laboratory Findings

There is limited experience of overdose with POTIGA. Total daily doses of POTIGA over 2,500 mg were reported during clinical trials. In addition to adverse reactions seen at therapeutic doses, symptoms reported with POTIGA overdose included agitation, aggressive behavior, and irritability. There were no reported sequelae.

In an abuse potential study, cardiac arrhythmia (asystole or ventricular tachycardia) occurred in 2 volunteers within 3 hours of receiving a single 900-mg dose of POTIGA. The arrhythmias spontaneously resolved and both volunteers recovered without sequelae.

Management of Overdose

There is no specific antidote for overdose with POTIGA. In the event of overdose, standard medical practice for the management of any overdose should be used. An adequate airway, oxygenation, and ventilation should be ensured; monitoring of cardiac rhythm and vital sign measurement is recommended. A certified poison control center should be contacted for updated information on the management of overdose with POTIGA.



This monograph has been modified to include the generic and brand name in many instances.

Last reviewed on RxList: 9/19/2013


Report Problems to the Food and Drug Administration


You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Find tips and treatments to control seizures.